# SDR USAA2009031390585

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 62,987 hours, 28,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - LAS - EMERGENCY LIGHTS - AFTER R1 SLIDE CHANGE, EMERGENCY LIGHT TEST FAILS EXTERNAL LOAD LEFT FORWARD.  FOUND PLUG ON FRONT OF SLIDE NOT CONNECTED.  RECONNECTED PLUG AND TESTED EMERGENCY LIGHTS ON CIDS PANEL.  LIGHTS TESTED GOOD.
